# SDR SIMA202007310001

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 36,520 hours, 32,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER EMERGENCY MARKER AND FIRST EMERGENCY FLOOR STRIP DID NOT ILLUMINATE.  R & R EMERGENCY LIGHT DC/AC INVERTER NR 2 IAW AMM 33-50-11 WITH WM 33-50-50. OPC GOOD IAW AMM 33-50-00-700-801-A.  NO OTHER DEFECTS NOTED.
